The Friedman Rule in a Model with Endogenous Growth and Cash‐in‐Advance Constraint
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Gahvari, Firouz & Micheletto, Luca, 2014.
"The Friedman rule in an overlapping-generations model with nonlinear taxation and income misreporting,"
Journal of Public Economics,
Elsevier, vol. 119(C), pages 10-23.
- Gahvari, Firouz & Micheletto, Luca, 2012. "The Friedman rule in an overlapping-generations model with nonlinear taxation and income misreporting," Working Paper Series, Center for Fiscal Studies 2012:9, Uppsala University, Department of Economics, revised 05 Jun 2014.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mcb:jmoncb:v:44:y:2012:i:5:p:787-823. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0022-2879 .
We have no references for this item. You can help adding them by using this form .